# SDR SWAA104177

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 53,674 hours, 44,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT BS 147.90.  REPAIRED SKIN PER EA.
